# SDR ASAA2023101345660

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,903 hours, 17,019 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Horn
- Part number: 01077066600
- Condition: Malfunctioned
- Location: P28 Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING HORN SOUND DISTORTED WHILE TESTING. GROUNDED - YES. OPENED AND COLLARED ON C/B. REMOVED AND REPLACED APU FIRE WARNING HORN. REMOVED COLLAR AND CLOSED 1 C/B. PERFORMED GOOD INSTALLATION TEST REF AMM 26-15-02/401.
